Intertwining automorphisms in finite incidence structures

Siemons, Johannes and Camina, Alan (1989) Intertwining automorphisms in finite incidence structures. Linear Algebra and its Applications, 117 (1). pp. 25-34.

[img] PDF (interwining_automorphisms_in_finite_incidence_structures_1989.pdf)
Download (505kB)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 24 Jul 2019 18:22
URI: https://ueaeprints.uea.ac.uk/id/eprint/20877
DOI: 10.1016/0024-3795(89)90545-4

Actions (login required)

View Item View Item